# SDR NWAA094549885

- Difficulty date: December 17, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 71,303 hours, 66,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND FLOOR PANEL NR 18 HAD 8 CRACKED SUPPORT RIBS.  REPAIRED PER EA 98-216813.
